# SDR 05FDEA04094

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  424  51-00  0007102  27SEP05  MC1  CLOSE R  MOD TYPE Y MOD NO. 9-AGING-INSP REV NR PS PT1  AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A  COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1  ENT BY: 067708  INFO 30NOV05  21:26  MC1 R DISCREPANCY (N0500):  PREVIOUS REPAIR INSTALLED BELOW L2 DOOR HANDLE AT STA 3998 TO STA4042, FR74 TO FR75. UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA. REPAIR EVALUATED AND FOUND TO CONFORM TO SRM 52-10-00 FIG.206  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
